Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irregular periods due to stress, obesity, brownish red spotting, heavier after sex. Treatment?

Hi, I m 35 and have a 2year old. I have had problems with regular periods since I was 21 I think due to stress and weight. After my daughter was born I bled for 6 mo and then had a regular cycle until this last year I haven t had anything except for the last 2 months and that has just been constant spotting sometimes brown sometimes red and heavier after sex.Why am I spotting?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
Any inter menstrual bleeding has to be thoroughly investigated by Gynaecologist. It requires thorough investigation which includes pap smear, ultrasound abdomen and differntial biopsy

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor